# SDR ASOA201100005

- Difficulty date: December 30, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 26,920 hours, 23,296 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REF DMIL NR 601020-1 CARGO DOOR CAUTION MSG DURING DECENT AT 18,000 WENTAWAY AT 12,000, (EMERGENCY DECLARED BY TOWER) ADJUSTED CARGO HANDLE SENSOR PS8MB IAW AMM 52-70-02.  OPS CK GOOD DEFER CLEARED AND PLACARD REMOVED.
